MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CREATININE PLUS VER.2; ENZYMATIC METHOD, CREATININE

ROCHE DIAGNOSTICS CREATININE PLUS VER.2; ENZYMATIC METHOD, CREATININE
Catalog Number 05168589190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event occurred in (b)(6).
 
Event or Problem Description
The customer stated that they received erroneous results for one patient sample tested with crep2 creatinine plus ver.2 on a cobas 8000 c 702 module.The results did not correspond to the clinical picture of the patient.The sample was initially tested on another c 702 analyzer, resulting with a crep2 value of -4 umol/l.The sample was repeated on the complained c 702 analyzer, resulting with a value of 2 umol/l.The sample was repeated on the complained c 702 analyzer, resulting as 3 umol/l.The results were reported to the doctor who did not believe the results fit the patient's clinical picture.The patient normally has crep2 values of 35 to 45 umol/l.No adverse events were alleged to have occurred with the patient.The c 702 analyzer serial number is (b)(4).
 
Additional Manufacturer Narrative
The investigation found the results are consistent with acetaminophen/paracetamol intoxication.According to product labeling for the assay: acetaminophen intoxications are frequently treated with n-acetylcysteine.N-acetylcysteine at a plasma concentration above 333 mg/l and the acetaminophen metabolite n-acetyl-p-benzoquinone imine (napqi) independently may cause falsely low results.

Brand Name
CREATININE PLUS VER.2
Common Device Name
ENZYMATIC METHOD, CREATININE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key7915337
Report Number1823260-2018-03310
Device Sequence Number2255733
Product Code JFY
UDI-Device Identifier04015630924998
UDI-Public04015630924998
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K024098
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05168589190
Device Lot Number35181201
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/04/2018
Supplement Date Received by Manufacturer09/04/2018
Initial Report FDA Received Date09/27/2018
Supplement Report FDA Received Date10/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARIPIPRAZOLE (ANTIPSYCHOTICS); BENZODIAZEPINES; CANNABIS; CHEMADRIN (ANTIPARKINSON); METHADONE; OPIOIDS; PARACETAMOL; PREGABLIN (ANTIEPILEPSY / PAIN)
Patient Age46 YR